# SDR AALA20050527

- Difficulty date: August 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT SEAT ROWS 30 TO 32 INOPERATIVE.  FOUND WIRES AT SEAT 30 SHORTED.  REPAIRED WIRING FOR SEAT MOUNTED LIGHTS AND REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
